MathSciNet Relay Station
MathSciNet bibliographic data
MR2747359 (2011k:93014) 93B05 (93E03)
Bashirov, Agamirza E.; Etikan, Hüseyin; Şemi, Nidai Partial controllability of stochastic linear systems. Internat. J. Control 83 (2010), no. 12, 2564–2572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement